MAUDE Adverse Event Report: TEPHA, INC. - 3005670760 GALAFLEX 3DR; BREAST - ABSORBABLE MESH

TEPHA, INC. - 3005670760 GALAFLEX 3DR; BREAST - ABSORBABLE MESH
Model Number 100043-05
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Bacterial Infection (1735); Fever (1858); Pain (1994); Swelling/ Edema (4577)
Date of Event 03/04/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Per information provided: a 33-year-old female patient had implant malposition thereby underwent bilateral implant conversion to subglandular pocket, bilateral wise pattern mastopexy with the bilateral implant of two galaflex 3dr scaffold (device 1 and 2) and two allergen style ssx natrelle inspira soft touch on (b)(6) 2024.Per op notes, ¿patient did test positive on a urine nicotine test.Previously placed implant was removed.On the right side, the implant was in a flipped position, the capsule did extend beneath and over the pectoralis major muscle.At this point, performed a capsulectomy off the chest wall, the galaflex 3dr scaffold (device 1) and soft touch xtra implant were placed.On the left side, the pectoralis major muscle was slightly more advanced, although there was still a smooth capsule above the pectoralis major muscle.Performed a capsulectomy, capsulorrhaphy, and capsulotomy in a symmetrical fashion as the right side.Secured galaflex 3dr scaffold (device 2) to the chest wall along its inferior border.A symmetrical mastopexy and implant placement were performed on the contralateral side.¿ (b)(6) 2024 ¿ patient had extreme pain.(b)(6) 2024 ¿ in ct scan, it looks like drainage on one side is more red than the other.The drainage in the tube doesn¿t look like blood or bleeding.There was severe pain in two hard lumps.(b)(6) 2024 - the left drain has turned into a thick red that looks like blood and has increased output.(b)(6) 2024 - right implant showed massive infection that took patient into emergency surgery.On left side, patient had infection and elected to remove the implant.This file represents galaflex 3dr (left).
 
Additional Manufacturer Narrative
As reported, the patient had developed infection, swelling and extreme pain post implant of galaflex 3dr implant.These complications required further surgical procedures to remove the implant.Based on the information provided the degree to which the galaflex 3dr implant used may have caused or contributed to the patient's postoperative course is unknown.Review of manufacturing records confirms product was manufactured to specification.Pain and infection are listed as possible complications in the adverse reaction section of the instructions-for-use, provided with the device.Regarding infection the warning section states, "if an infection develops, treat the infection aggressively.An unresolved infection may require removal of the scaffold." this supplemental emdr represents the galaflex 3dr (left).An additional emdr was submitted to represent the galaflex 3dr (right).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
GALAFLEX 3DR
Common Device Name
BREAST - ABSORBABLE MESH
Manufacturer (Section D)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer (Section G)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24641108
Report Number1213643-2026-00346
Device Sequence Number9876308
Product Code OOD
UDI-Device Identifier00810054980049
UDI-Public(01)00810054980049(17)270104(10)LXHT0010
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K162922
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number100043-05
Device Catalogue NumberFR3D05
Device Lot NumberLXHT0010
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Supplement Date Received by Manufacturer06/19/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date07/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age33 YR
Patient SexFemale
Patient Weight58 KG